MathSciNet Relay Station
MathSciNet bibliographic data
MR553340 (81d:10042) 10K10 (28D05)
del Junco, Andrés; Rosenblatt, Joseph Counterexamples in ergodic theory and number theory. Math. Ann. 245 (1979), no. 3, 185–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement